Alert archive / Pennsylvania / Areal Flood Warnings in 2021

Areal Flood Warning 2, NWS State College, PA

August 18, 2021Bedford County, Blair County, Huntingdon County, Pennsylvania

NWS State College, PA issued this areal flood warning at Aug 18, 2021, 3:17 PM EDT for Bedford County, Blair County, Huntingdon County, Pennsylvania. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2021, 3:17 PM EDT (19:17 UTC)
Expired
Aug 18, 2021, 5:15 PM EDT
In force
118 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Bedford County, PA, Blair County, PA, Huntingdon County, PA

The radar

The State College radar (KCCX), 58 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
109 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
684 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

448 
WGUS41 KCTP 181917
FLWCTP

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service State College PA
317 PM EDT Wed Aug 18 2021

PAC009-013-061-182115-
/O.NEW.KCTP.FA.W.0002.210818T1917Z-210818T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bedford PA-Blair PA-Huntingdon PA-
317 PM EDT Wed Aug 18 2021

The National Weather Service in State College has issued a

* Flood Warning for Small stream in...
  Eastern Blair County in central Pennsylvania...
  West Central Huntingdon County in central Pennsylvania...
  Northeastern Bedford County in south central Pennsylvania...

* Until 515 PM EDT.

* At 317 PM EDT, Doppler radar and automated rain gauges indicated 
  heavy rain. Flooding is already occurring in the warned area. 
  Between 2 and 4 inches of rain have fallen.

* Some locations that will experience flooding include...
  Altoona, Hollidaysburg, Tyrone, Roaring Spring, New Enterprise, 
  Martinsburg, Lakemont, Bellwood, Williamsburg, Tipton, Coaldale, 
  Royer, Canoe Creek State Park, Entriken, Shy Beaver, Sinking 
  Valley, Saxton, Woodbury, Defiance and Hopewell.

Additional rainfall amounts up to 1 inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 4016 7841 4051 7839 4071 7835 4070 7821
      4067 7822 4062 7817 4056 7820 4053 7817
      4056 7814 4032 7815 4015 7821 4006 7832

$$

CR
1 follow-up statement
234 
WGUS81 KCTP 182117
FLSCTP

Flood Statement
National Weather Service State College PA
517 PM EDT Wed Aug 18 2021

PAC009-013-061-182127-
/O.EXP.KCTP.FA.W.0002.000000T0000Z-210818T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bedford PA-Blair PA-Huntingdon PA-
517 PM EDT Wed Aug 18 2021

...THE SMALL STREAM FLOOD WARNING HAS EXPIRED FOR EASTERN BLAIR, 
WEST CENTRAL HUNTINGDON AND NORTHEASTERN BEDFORD COUNTIES...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 4016 7841 4051 7839 4071 7835 4070 7821
      4067 7822 4062 7817 4056 7820 4053 7817
      4056 7814 4032 7815 4015 7821 4006 7832

$$

CR

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this areal flood warning went out at Aug 18, 3:12 PM EDT, 5 minutes earlier.

Area forecast discussion, Aug 18, 3:12 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service State College PA
312 PM EDT Wed Aug 18 2021

.SYNOPSIS...
The remnants of Tropical Storm Fred will lift north across
Central Pennsylvania this afternoon bringing a threat of heavy
rain, flooding, and a few weak/brief tornadoes. A cut off upper
low will then drift southeast across the region late this week
with unsettled conditions through the upcoming weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Isolated/weak tornado potential continues in central PA over
the eastern sector of post tropical Fred. Tornado Watch #447
remains in effect until 8PM EDT. Convection developing within
the convergence bands will move north and interact with the warm
front where low-level hodograph size should be maximized
(250-350 m2/s2 SRH) during afternoon peak heating.

Flash flooding threat also ongoing with two areas of focus: 1)
along and just north of the path of Fred and 2) with training
bands east of the track that contain deeper convective elements
and high rain rates. KAOO picked up just over 2" of rain in
about 40 minutes between 12-1PM with at 6hr total of 2.85"
ending 18Z. Flash flood watch remains in effect through late
tonight.

Hires ensembles show the rain exiting the area around midnight
with leftover/lingering showers on the backside into early
Thursday morning. Muggy tonight with minT 65-75F or +10-15F
above climo.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
Some isolated to scattered diurnal convection is possible on
Thursday behind the remnant low from post-tropical Fred. It will
be warmer with highs in the 75-85F range. Trailing shortwave
wraps into developing closed low over CPA Thursday night into
early Friday with max POPs over south-central PA.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Upper level trough will still be over the area through the
upcoming weekend, resulting in a daily chance for pop up
showers or a few rumbles of thunder. The best chance for
precipitation each day will be in the afternoon and early
evening. Moist southerly flow may result in a better chance of
showers and thunderstorms over east central PA on Saturday,
especially in the afternoon.

Highs will range from the mid 70s to mid 80s, generally around
seasonal averages for mid to late August.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Widespread MVFR (and occasional IFR) conds are found this aftn
as bands of heavy rain rotate around the remnants of Tropical
Storm Fred as it traverses the region. The heaviest bands of
rain could contain a bit of lightning and brief gusty winds.
Otherwise, winds will generally be southeasterly at 10-20 kts.

The showers should gradually dissipate from southwest to
northeast this evening into tonight, as the remnants of Fred
pull to the northeast of the area. Winds will turn northwesterly
behind the departing low. This upsloping flow will bring the
western highlands (JST and BFD) down to solidly IFR cigs, with
generally MVFR cigs elsewhere.

Conditions should improve to VFR Thursday morning across the
Lower Susq Valley airfields (MDT and LNS), while low cigs will
be slower to improve farther north and west. Scattered showers
and possibly a stray storm will redevelop across the area by
afternoon, and could cause brief restrictions.

Outlook...

Fri-Mon...Restrictions possible in scattered afternoon showers
and isolated t-storms.

&&

.HYDROLOGY...
Current rainfall forecast of 1-3 inches with higher localized
amounts (5-6") brings several river points into action/caution
stage or near flood stage. This includes some on the mainstem
Susquehanna River. No river flooding is forecast at this time,
however smaller streams and creeks will remain most vulnerable
given potential for training bands of localized heavy to
excessive rainfall.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for PAZ004>006-010>012-
017>019-024>028-033>037-041-042-045-046-049>053-056>059-
063>066.

&&

SYNOPSIS...Steinbugl
NEAR TERM...Steinbugl
SHORT TERM...Steinbugl
LONG TERM...Evanego/Travis
AVIATION...Evanego
HYDROLOGY...Steinbugl
Hazardous weather outlook, Aug 18, 11:39 AM EDT, 3 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1139 AM EDT Wed Aug 18 2021

PAZ004>006-037-191545-
Warren-McKean-Potter-Tioga-
1139 AM EDT Wed Aug 18 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ010>012-017>019-024>028-033>036-041-042-045-046-049>053-056>059-
063>066-191545-
Elk-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-
Bedford-Fulton-Franklin-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-Perry-
Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster-
1139 AM EDT Wed Aug 18 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 447 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, Aug 18, 1:15 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service State College PA
115 PM EDT Wed Aug 18 2021

PAZ027-028-181745-
Juniata PA-Mifflin PA-
115 PM EDT Wed Aug 18 2021

...A strong thunderstorm will impact portions of central Mifflin and
northwestern Juniata Counties through 145 PM EDT...

At 114 PM EDT, Doppler radar was tracking a strong thunderstorm near
Spruce Hill, moving north at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lewistown, Burnham, Belleville, Milroy, Highland Park, Honey Grove,
Yeagertown, Spruce Hill, Strodes Mills, Reedsville, Juniata Terrace,
Alfarata, Belltown, Walnut, Seven Mountains, Reeds Gap State Park,
Mifflintown, Port Royal, Mifflin and Maitland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM EDT for central and
south central Pennsylvania.

&&

LAT...LON 4046 7774 4067 7770 4068 7768 4068 7770
      4071 7769 4073 7768 4079 7752 4065 7729
      4043 7747 4040 7754 4038 7753 4037 7756
TIME...MOT...LOC 1714Z 188DEG 42KT 4047 7752

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Colbert
Local storm report, Aug 18, 1:28 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
128 PM EDT WED AUG 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLASH FLOOD      WILLIAMSBURG            40.46N 78.20W
08/18/2021                   BLAIR              PA   911 CALL CENTER

            NUMEROUS FLOODED ROADS IN AND AROUND
            WILLIAMSBURG.

&&
Special weather statement, Aug 18, 2:00 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service State College PA
200 PM EDT Wed Aug 18 2021

PAZ028-050-056-181830-
Perry PA-Juniata PA-Snyder PA-
200 PM EDT Wed Aug 18 2021

...A strong thunderstorm will impact portions of northeastern
Juniata, western Snyder and northeastern Perry Counties through 230
PM EDT...

At 159 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mcalisterville, moving north at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Middleburg, Mcalisterville, McClure, Penns Creek, Beaver Springs,
Richfield, Mount Pleasant Mills, Paxtonville, Troxelville,
Snyder-Middleswart State Park, Beavertown, Thompsontown, Millerstown
and East Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 800 PM EDT for central and
south central Pennsylvania.

&&

LAT...LON 4052 7733 4069 7732 4069 7729 4070 7732
      4082 7732 4087 7706 4086 7702 4088 7699
      4050 7709
TIME...MOT...LOC 1759Z 186DEG 41KT 4060 7720

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Jurewicz
Special weather statement, Aug 18, 2:26 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service State College PA
226 PM EDT Wed Aug 18 2021

PAZ056-063-181900-
Perry PA-Cumberland PA-
226 PM EDT Wed Aug 18 2021

...A strong thunderstorm will impact portions of north central
Cumberland and eastern Perry Counties through 300 PM EDT...

At 226 PM EDT, Doppler radar was tracking a strong thunderstorm over
Plainfield, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Carlisle, Plainfield, Schlusser, Boiling Springs, Mount Holly
Springs, Newport, Duncannon, Newville, New Bloomfield, New Kingstown,
New Buffalo, Bloserville, Wertzville, Carlisle Springs, Shermansdale,
Liverpool, Millerstown, Landisburg and Penn State Dickinson School Of
Law.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 800 PM EDT for south central
and central Pennsylvania.

&&

LAT...LON 4017 7741 4055 7720 4056 7717 4059 7717
      4061 7701 4063 7695 4059 7696 4057 7699
      4052 7698 4047 7695 4042 7702 4039 7703
      4037 7702 4035 7699 4009 7720
TIME...MOT...LOC 1826Z 206DEG 43KT 4021 7726

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Jurewicz
Special weather statement, Aug 18, 2:29 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service State College PA
229 PM EDT Wed Aug 18 2021

PAZ018-019-181900-
Northern Centre PA-Southern Centre PA-
229 PM EDT Wed Aug 18 2021

...A strong thunderstorm will impact portions of central Centre
County through 300 PM EDT...

At 229 PM EDT, Doppler radar was tracking a strong thunderstorm over
Milesburg, moving north at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
State College, Bellefonte, Park Forest Village, Boalsburg, Pleasant
Gap, Lemont, Zion, Houserville, Milesburg, Snow Shoe, Blanchard,
Clarence, Julian, Bald Eagle State Park, Howard, Beech Creek,
Unionville, Pennsylvania State University and University Park
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM EDT for central and
north central Pennsylvania.

&&

LAT...LON 4107 7757 4078 7776 4080 7794 4112 7799
TIME...MOT...LOC 1829Z 188DEG 33KT 4094 7776

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Colbert
Special weather statement, Aug 18, 3:03 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service State College PA
303 PM EDT Wed Aug 18 2021

PAZ063>065-181945-
York PA-Adams PA-Cumberland PA-
303 PM EDT Wed Aug 18 2021

...A strong thunderstorm will impact portions of northeastern Adams,
northwestern York and northeastern Cumberland Counties through 345 PM
EDT...

At 303 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hampton, moving north at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Harrisburg, Lower Allen, Mechanicsburg, Camp Hill, New Cumberland,
Enola, Lemoyne, Hampton, Boiling Springs, Wormleysburg, Dillsburg,
Lake Meade, New Oxford, Shiremanstown, East Berlin, West Fairview,
New Kingstown, Siddonsburg, Hogestown and Wertzville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 800 PM EDT for south central
Pennsylvania.

&&

LAT...LON 3987 7721 4030 7712 4031 7700 4033 7691
      4029 7692 4026 7690 4023 7686 4022 7684
      4020 7682 3983 7698
TIME...MOT...LOC 1903Z 193DEG 36KT 3993 7707

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Jurewicz

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 9:50 AM EDTSpecial Weather StatementCTPBedford55 min
Aug 18, 10:25 AM EDTAreal Flood AdvisoryCTPBedford3 hr
Aug 18, 10:32 AM EDTSevere Thunderstorm WarningCTPBedford, Blair43 min
Aug 18, 10:53 AM EDTSpecial Weather StatementCTPCambria37 min
Aug 18, 10:57 AM EDTSpecial Weather StatementCTPBedford18 min
Aug 18, 11:15 AM EDTSpecial Weather StatementCTPBlair, Cambria30 min
Aug 18, 11:33 AM EDTAreal Flood AdvisoryCTPBlair, Cambria3 hr
Aug 18, 12:04 PM EDTAreal Flood AdvisoryCTPBedford2 hr
Aug 18, 12:11 PM EDTSpecial Weather StatementCTPBlair34 min
Aug 18, 12:26 PM EDTSpecial Weather StatementCTPSchuylkill34 min
Aug 18, 12:35 PM EDTFlash Flood Warning Considerable damage threatCTPBedford, Blair, Huntingdon3 hr
Aug 18, 12:39 PM EDTSpecial Weather StatementCTPCumberland36 min
Aug 18, 12:54 PM EDTSevere Thunderstorm WarningCTPCumberland, Perry36 min
Aug 18, 1:01 PM EDTSpecial Weather StatementCTPHuntingdon44 min
Aug 18, 1:15 PM EDTSpecial Weather StatementCTPJuniata, Mifflin30 min
Aug 18, 1:31 PM EDTSevere Thunderstorm WarningCTPJuniata, Perry44 min
Aug 18, 1:37 PM EDTFlash Flood Warning Considerable damage threatCTPBlair, Centre, Huntingdon82 min
Aug 18, 2:00 PM EDTSpecial Weather StatementCTPSnyder30 min
Aug 18, 2:02 PM EDTTornado WarningCTPCentre, Huntingdon28 min
Aug 18, 2:12 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton33 min
Aug 18, 2:26 PM EDTSpecial Weather StatementCTPCumberland, Perry34 min
Aug 18, 2:29 PM EDTSpecial Weather StatementCTPCentre31 min
Aug 18, 2:36 PM EDTSevere Thunderstorm WarningCTPCumberland, Perry39 min
Aug 18, 3:03 PM EDTSpecial Weather StatementCTPCumberland42 min
Aug 18, 3:10 PM EDTTornado WarningCTPAdams, York40 min
Aug 18, 3:36 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, York24 min
Aug 18, 3:56 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Northumberland, Perry, Snyder34 min
Aug 18, 4:03 PM EDTSpecial Weather StatementCTPDauphin42 min
Aug 18, 4:05 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton40 min
Aug 18, 4:30 PM EDTAreal Flood AdvisoryCTPJuniata, Perry, Snyder4 hr
Aug 18, 4:30 PM EDTSpecial Weather StatementCTPSnyder30 min
Aug 18, 4:39 PM EDTSevere Thunderstorm WarningCTPFranklin36 min
Aug 18, 4:42 PM EDTAreal Flood AdvisoryCTPFulton, Huntingdon2 hr
Aug 18, 4:48 PM EDTAreal Flood AdvisoryCTPCameron, Clinton, Lycoming, Potter, Tioga5 hr
Aug 18, 5:10 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, Perry, York35 min
Aug 18, 5:18 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin45 min
Aug 18, 5:31 PM EDTSevere Thunderstorm WarningCTPDauphin74 min
Aug 18, 5:35 PM EDTSpecial Weather StatementCTPLancaster25 min
Aug 18, 5:35 PM EDTSevere Thunderstorm WarningCTPAdams40 min
Aug 18, 5:38 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, York37 min
Aug 18, 6:13 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lancaster, Perry, York47 min
Aug 18, 6:37 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Franklin, York2 hr
Aug 18, 6:47 PM EDTSevere Thunderstorm WarningCTPAdams, Dauphin, Lancaster, Lebanon, Schuylkill, York43 min
Aug 18, 6:56 PM EDTSpecial Weather StatementCTPSchuylkill19 min
Aug 18, 7:23 PM EDTAreal Flood AdvisoryCTPColumbia, Sullivan2 hr
Aug 18, 7:30 PM EDTSevere Thunderstorm WarningCTPLancaster, York45 min
Aug 18, 7:37 PM EDTFlash Flood Warning Considerable damage threatCTPSchuylkill2 hr
Aug 18, 7:40 PM EDTFlash Flood WarningCTPDauphin, Lancaster, York3 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.